MAUDE Adverse Event Report: ABBOTT MEDICAL DRG TUNNELING TOOL KIT

ABBOTT MEDICAL DRG TUNNELING TOOL KIT
Model Number MN15000
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the surgical procedure was completed on (b)(6) 2024, after the procedure it was determined that the tunnelling tool used during surgery was expired.No adverse consequences to the patient have been reported.
 
Additional Manufacturer Narrative
It was reported that the tunneling tool transferred between accounts and used beyond the expiration date.This wasn't noticed during the procedure.This is a disposable device and there is not impact in the patient.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
DRG TUNNELING TOOL KIT
Common Device Name
DRG TUNNELING TOOL
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18834162
Report Number1627487-2024-07349
Device Sequence Number17925363
Product Code PMP
UDI-Device Identifier05415067027184
UDI-Public05415067027184
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2024
Device Model NumberMN15000
Device Lot Number8310309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date06/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown